Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: W
Number of items: 1.


Wang, Aili, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

This list was generated on Fri Nov 16 08:48:35 2018 GMT.